# SDR HNAA2020020700050

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 46,605 hours, 42,628 cycles
- Engine: Allsn AE3007A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RECEIVED LIGHTENING STRIKE. E1 OUT MASTER CAUTION FOLLOWED BY A HIGH SPIKE OF ITT ON ENG#1. THEN ENGINE 1 ROLL BACK AND SHUT OFF. AFTER LANDING E1 EXCEDANCE MESSAGE....FIX:PERFORMED ENG LIGHTENING INSP IAW BR 05-50-00-200-806. NO DEFECTS NOTED.PERFORMED LIGHTENING STRIKE INSPECTION IAW EMB 05-50-01.FOUND RT WING TIP DAMAGED SEE SEQ 2 FOR DESCREPENCY.PERFORMED PERFORMANCE RUN OF #1 ENGINE IAW 72-00-00-700-801.NO DEFECTS NOTED.OK FOR SERVICE
